# SDR COEA2023051605913

- Difficulty date: March 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: S53571101200
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242864 NR 200102 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE SKIN BETWEEN FRAMES 23-24 & STRINGERS 3R-3AR HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00214692_01...20657 ISSUE A, DATED 5/9/2023.
